Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

How can I reduce or stop the bad taste in the mouth due to bupropionx ?

I take bupropionx and have bad tastes in my mouth. They range from metallic to bitter. I want to know how to stop or minimize this side effect? Also, when someone kiss me, will they taste whatever I m tasting at that time?
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
hi well comme to Hcm
Drinkng lot of water may help you because drug gives lot of dryness of mouth as one
of the side effects.kissing may not give feeling and taste to opposit partner because
it is a taste and not the smell, still may depend how you kiss Thanks
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor